# SDR DL73K002113

- Difficulty date: October 25, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Aircraft time: 44,787 hours, 36,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 2098
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MTC CK FOUND R2 OVER DOOR EMERGENCY LIGHT AND AFT EXIT LOCATOR EMERGENCY LIGHT NOT ILLUMINATING ON TEST.  REPLACED POWER SUPPLY.
